# SDR UPS02437724

- Difficulty date: February 22, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN UPPER DECK EMERGENCY LIGHT OVER STAIRWAY INOP.  RELAMPED, OPS CHECKED GOOD.
